Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    10 0 0 0


Comptes Rendus Mathématique
Volume 357, n° 2
pages 221-230 (février 2019)
Doi : 10.1016/j.crma.2019.01.004
Received : 18 January 2019 ;  accepted : 18 January 2019
A confinement problem for a linearly elastic Koiter's shell
Un problème de confinement pour une coque de Koiter linéairement élastique
 

Philippe G. Ciarlet , Paolo Piersanti
 Department of Mathematics, City University of Hong Kong, 83 Tat Chee Avenue, Kowloon, Hong Kong 

Abstract

In this Note, we propose a natural two-dimensional model of “Koiter's type” for a general linearly elastic shell confined in a half space. This model is governed by a set of variational inequalities posed over a non-empty closed and convex subset of the function space used for modeling the corresponding “unconstrained” Koiter's model. To study the limit behavior of the proposed model as the thickness of the shell, regarded as a small parameter, approaches zero, we perform a rigorous asymptotic analysis, distinguishing the cases where the shell is either an elliptic membrane shell, a generalized membrane shell of the first kind, or a flexural shell. Moreover, in the case where the shell is an elliptic membrane shell, we show that the limit model obtained via the asymptotic analysis of our proposed two-dimensional Koiter's model coincides with the limit model obtained via a rigorous asymptotic analysis of the corresponding three-dimensional “constrained” model.

The full text of this article is available in PDF format.
Résumé

Dans cette Note, on propose un modèle naturel « de type de Koiter » pour une coque linéairement élastique générale confinée dans un demi-espace. Ce modèle est gouverné par un système d'inégalités variationnelles posées sur un sous-ensemble non vide convexe et fermé de l'espace fonctionnel utilisé dans la modélisation du modèle correspondant de Koiter « sans contrainte ». Afin d'étudier le comportement limite du modèle proposé lorsque l'épaisseur de la coque, considérée comme un petit paramètre, tend vers zéro, nous effectuons une analyse asymptotique rigoureuse, en distinguant les cas où la coque est elliptique membranaire, ou membranaire généralisée du premier type, ou en flexion. De plus, dans le cas où la coque est elliptique membranaire, nous montrons que le modèle limite obtenu par l'analyse asymptotique du modèle bidimensionnel de Koiter que nous proposons coïncide avec le modèle limite obtenu par une analyse asymptotique rigoureuse du modèle correspondant tri-dimensionnel « avec contrainte ».

The full text of this article is available in PDF format.


© 2019  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline